I had been on Nardil 90mg for over 10 years however recently my pharmacist informed me that they arent able to get supply for several months, so I switched to Parnate for the time being. Since using it and starting at 20mg I've noticed a lower mood than with Nardil. I understand 20mg is not the equivalent dose. I recently upped to 30mg first thing in the morning, however, even that low dose causes me a massive hypertensive reaction (given it has sympathomimetic effects) for a couple of hours until it wears off, at which point I feel completely drained. This is similar to pure dexamphetamine. I did not have this effect with Nardil nor do I eat tyramine-rich foods, so it appears that it is the drug itself causing this.
Am I sensitive to this drug or is this normal? The hypertension followed by orthostatic hypotension and massive fatigue is preventing me from functioning normally or working at my full capacity (I do manual labour that requires kneeling and standing constantly).
I am considering simply staying off meds until I can get my Nardil again.
Does anyone have any advice or similar experiences?
I wouldnt say its normal, especially at only 20/30mg. Assume you have a BP monitor at home yeah ?
I have been on parnate a couple of times but like you I felt my mood lower so switched back to nardil. I would consider trying parnate again if I could get up to 60mg at least but thats double the recommended dose here in the UK.
This nardil shortage really is a ****ing pain in the arse. Kyowa Kirin need to sort their ****ing **** out.
Like a fine wine, our ****s must age into a fine vintage, only uncorked and given on the most special ****ing occasions